# SDR FDEA200905261786

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 144N818086
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM 90 DEGREE ANGLE HAS CORROSION AT STA 1140, LBL 8.0 INCH TO RBL 8.0 INCH.  FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
